advertisement
Question
Posted by: Barnie | 2005/06/29

Stroke - 18201

CS - Thanks for info
Male 23 - No. As far as I know there is not another Barnie on the forum? Exept if someone is fooling around with my nic aswell. But I wouldn't fool around with serious issues if I was them? Anyway... To answer your question, no I am not the same person.
Dude - Thanks for kind words...I suppose there is nothing else one can do hey?


Update on state of affairs:

It has now come to light that the clot may have been caused by an injection he had on Friday. He has been receiving Cortosone injections in his neck since his Vertebrae (spelling) had a njury from an car accident four years ago. He is suppose to get a operation, but for some or other medical reason he did not go by now. Apparently the specialist he normally sees was oversea and so his partner stood in for him and this guy send him(My brother-in-law) to take exrays and then this doc that took the exrays gave him the injection. His wife said that when he came home on Friday he complained about how painfull the injection was this time and that he has a terrible head dache. She says he said a few times over the weekend that he is certain that something was not right since he had never had such pain after he had this injection, usually it brings relieve.

The Scan yesturday showed that almost half of his brain has damage to it and the Clot is still stuck there. They cannot give him anything to thin the blood because they are afraid if the Clot loosens it might do more damage. He has a lot of pain an they are only giving him calming medicine to keep him calm.

They are going to do another Scan today to see if it came from this injection.

In the mean time he is still critical, the swelling is increasing and the doc said that if it does not turn with in the next day or two it could be fatal.

I just hope that the Scan today will show the cause of this.

Like Dude said - there is not much one can do... be there.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hmmm. Sounds mighty like something went wrong with the injection --- how it was done, where the injection was placed, what was in the injection, whatever. Sometimes they use something like the cortisone of the first injection, but in a drip, or other drugs, to try to reduce the brain swelling. Sounds rather a critical situation, and I hope things work out well. Do let us know how things develop.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Male23 | 2005/06/29

Thanx for the reply. i just remember there was also a Barnie with a stroke question 2 or 3 days ago. I dont think anyone fooling around, i think its coincidence.
Good luck x x x

Bye for now

Reply to Male23

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement